RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 789–791 (Mi dan8418)  

MATHEMATICS

The nonlinear Hilbert problem for a doubly connected domain

F. G. Maksudov, M. A. Èfendiev

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (360 kB)

Bibliographic databases:
UDC: 517.988.63
Received: 11.05.1986

Citation: F. G. Maksudov, M. A. Èfendiev, “The nonlinear Hilbert problem for a doubly connected domain”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 789–791

Citation in format AMSBIB
\Bibitem{MakEfe86}
\by F.~G.~Maksudov, M.~A.~\`Efendiev
\paper The nonlinear Hilbert problem for a doubly connected domain
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 789--791
\mathnet{http://mi.mathnet.ru/dan8418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863355}
\zmath{https://zbmath.org/?q=an:0617.30050}


Linking options:
  • http://mi.mathnet.ru/eng/dan8418
  • http://mi.mathnet.ru/eng/dan/v290/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019